# SDR AALA202510224928

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 47,780 hours, 20,225 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN FUEL TANK QUANTITY INDICATION ERRATIC. FUEL QUANTITY SHOWS INCREASING AND DECREASING CONSTANTLY WHEN CROSS-FEEDING AND LEFT MAIN TANK FUEL PUMPS TURNED OFF. CONFIRMED LEFT FLIGHT DECK FUEL TANK INDUCTION INOPERATIVE.  (OPEN).
